# SDR TWAA9810302

- Difficulty date: June 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N414EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47746
- System (JASC): 3350 · Emergency Lighting
- Part: Batery Pack
- Part number: 595723215
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - FLT 27 - EGRESS LIGHTS OUT FROM FRONT OF CABIN TO ABOUT ROW 10.  REPLACED FORWARD BATTERY PACK AND REPAIRED FEEDER STRIP.  CHECK-C 6-9-98 STL.  (X)
